See Alike in...

Alike App

Browser

stormithegay

554d

so, I have disordered eating and a colostomy bag which means I get a lot of diarrhea every time I relapse or whatever it's called. and this time it's really really bad to the point I have rashes where my wafer is and it burns. I sometimes change it up to 3-5 time a day now because the wafer just won't stick because of the diarrhea and so I tried pushing through the anxiety and Nausea and ate but it's still very liquidy and I've already had to change the wafer twice today. what the hell do I do?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion